# SDR IPXA2016050603002

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,788 hours, 13,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT COVER FELL OFF.  REPLACED AFT LIGHT BULB AND INSTALLED EMERGENCY EXIT SIGN.  SYS OPS CHECKS OK REF MM 33-27-05, IPC 33-27-01-05, ITEM 020J.
